# SDR VNAA202409240007

- Difficulty date: September 24, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N548NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15318
- Aircraft time: 22,551 hours, 20,327 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Angle
- Part number: AV67021186
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RH VERTICAL STABILIZER TO FUSELAGE ATTACHMENT FWD & AFT DRAG ANGLE BTW 61.56% STRG DATUM TO 67.5% REAR SPAR DATUM.   RH VERTICAL STABILIZER TO FUSELAGE ATTACHMENT FWD & AFT DRAG ANGLE WAS REPAIRED PER CRJ 900 SRM 55-31-00-201-001-A01
